pain in my left side?

i am having pain in my left side close to the top of my hip it is a dull throbibg ach untill i touch it than it becoms a sharp shooting pain they gave my pain killers at the hospital but no info as to what it could be

1 Answer

Relevance
  • Anonymous
    8 years ago
    Favorite Answer

    A deficiency in the B-vitamins causes shooting pains!! Because the B-vitamins (vitamin B12, vitamin B5, vitamin B3 (niacin), vitamin B2 (riboflavin), etc...) effects the nerves system in our bodies. you might want to get a blood test done to see if you are low in these B-vitamins and also magnesium; the nurse will take the blood test, you just have to tell him/her which nutrients exactly you want checked up (and it's the B-vitamins and magnesium!)

    Source(s): I read ALOT about nutrition!!!
    • Login to reply the answers
Still have questions? Get your answers by asking now.